Structure of Solutions of Multidimensional Conservation Laws with Discontinuous Flux and Applications to Uniqueness

Graziano Crasta, Virginia De Cicco, Guido De Philippis, Francesco Ghiraldin

Research output: Contribution to journalArticle

Abstract

We investigate the structure of solutions of conservation laws with discontinuous flux under quite general assumption on the flux. We show that any entropy solution admits traces on the discontinuity set of the coefficients and we use this to prove the validity of a generalized Kato inequality for any pair of solutions. Applications to uniqueness of solutions are then given.

Original languageEnglish (US)
Pages (from-to)961-985
Number of pages25
JournalArchive for Rational Mechanics and Analysis
Volume221
Issue number2
DOIs
StatePublished - Aug 1 2016

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Cite this